# SDR CALA0300086

- Difficulty date: March 2, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 52,899 hours, 28,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED ON UPPER AND LOWER SURFACES OF UPPER CAP AT STA 1006 FROM BL 0 TO RBL 40. REMOVED AND REPLACED T-CAP IAW ECRA 5310-03851.
